MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 2-0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 2-0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J466H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluation summary: one opened box with twenty-six unopened samples of product code j466, lot me7073 were returned for analysis.The issue complaint was not received for evaluation.During the visual inspection of thirteen samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance - breakage suture was found and the tested samples met the finished goods requirements.A manufacturing record evaluation was performed for the finished device me7073 and no non-conformances were identified.
 
Event or Problem Description
It was reported that a horse underwent an unknown procedure on (b)(6) 2019 and suture was used.After the incision was complete, the suture strands broke apart.The doctor used additional unknown suture to suture the incision closed.There were no patient consequences reported.

Brand Name
VCL CT BRD VIO 27IN 2-0 S/A CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8907012
Report Number2210968-2019-85750
Device Sequence Number11361931
Product Code GAM
UDI-Device Identifier10705031040175
UDI-Public10705031040175
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue NumberJ466H
Device Lot NumberME7073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/19/2019
Patient Sequence Number1